MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD SIZE 3, SHORT NECK; FEMORAL CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD SIZE 3, SHORT NECK; FEMORAL CEMENTLESS STEM
Model Number 01.12.23SN
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 january 2021: lot 147646: (b)(4) items manufactured and released on 20-feb-2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.No other similar events have been reported since 2017.Clinical evaluation performed by medacta medical affairs department on 4 february 2021: femoral component revision surgery performed 3 years and 2 months after cementless total hip arthroplasty in an elderly lady ((b)(6) year old).No information concerning patient general health status and presence of comorbidities is available.According to the report, the stem subsided but this cannot be properly assessed in a single pre-revision poor quality x-ray.The reason of this event cannot be determined.
 
Event or Problem Description
Revision surgery performed due to stem subsidence 3 years and 2 months after the primary surgery.The surgeon revised the quadra h sn standard size 3 with a minimax stem - size 6 and the head with the same size implant.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD SIZE 3, SHORT NECK
Common Device Name
FEMORAL CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11279338
Report Number3005180920-2021-00082
Device Sequence Number11781681
Product Code JDI
UDI-Device Identifier07630030802638
UDI-Public07630030802638
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number01.12.23SN
Device Catalogue Number01.12.23SN
Device Lot Number147646
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR